# SDR DALA2021101106213

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 68,628 hours, 27,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1975286) DURING INSPECTION FOUND CORROSION AT LAV VENT NOZZLE ASSY. GAINED ACCESS AND REMOVED AND REPAIRED DAMAGE PER B737 SRM 53-70-01-02R PROCEDURE 3, REP 3, 4 A-D. (889397) C/W B737-800 SRM 53-70-01-2R PROCEDURE 3, REPAIR 3.
